# SDR AALA20040636

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N279AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49295
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - AFT RT AND LT UPPER EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR AFT RT AND LT UPPER EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
